# SDR USAASB98015

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 106180350
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CLT - FLT 209 - ON APPROACH INTO CLT, CREW DID NOT RECEIVE A DOWN AND LOCKED INDICATION FOR THE RT MLG.  CREW TESTED LIGHT AND CONFIRMED THE LIGHT WAS OPERATIONAL.  CREW RECYCLED THE GEAR AND AGAIN RECEIVED NO DOWN AND LOCKED INDICATION FOR THE RIGHT MAIN GEAR.  CREW ACCOMP A GO-AROUND AND PERFORMED MANUAL GEAR EXTENSION CHECKLIST.  FIRST OFFICER VERIFIED GEAR WAS DOWN AND LOCKED THROUGH VIEWPORTS.  A FLYBY WAS ALSO ACCOMP FOR TOWER TO CONFIRM GEAR WAS DOWN.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED SAFELY WITHOUT INCIDENT.  GEAR WAS PINNED AND TOWED TO THE GATE.  MAINTENANCE FOUND A BAD LIGHT SOCKET FOR THE RT MLG DOWN INDICATION.  REPLACED SAME.  OPS CHECK GOOD.  STOWED GEAR PINS.  (M)
